# SDR SWIA2019060545950

- Difficulty date: April 23, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 39,704 hours, 33,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT FS236 JUST ABOVE STR15 LEFT. (C-CHECK) RO: 06/02/2019 REPAIRED DENT IAW REO AND SRM.
